MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, 6.5MM, LENGTH 50MM

ULRICH GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, 6.5MM, LENGTH 50MM
Model Number CS 3802-065-050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Screw broke at the fenestrations.

Brand Name
UCENTUM
Common Device Name
SCREW, POLYAXIAL, 6.5MM, LENGTH 50MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6405527
Report Number9612420-2017-00007
Device Sequence Number317451
Product Code NKB
UDI-Device Identifier04052536078844
UDI-Public4052536078844
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3802-065-050
Device Catalogue NumberCS 3802-065-050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR